# SDR SWAA2024112554764

- Difficulty date: October 29, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#16 A-043 FWD CARGO COMPARTMENT GUSSET CRACKED AT STA 500I STR 18R<[01] REMOVED AND REPLACED (INSTALLED) ON FWD CARGO COMPARTMENT GUSSET AT STA 500I STR 18R I.A.W SRM 51-40-02-0G-0 AND DWG: 143A7902 REV.B AND APPLIED CIC I.A.W AMM 51-21-91-620-802.;[02] AUDIT C/W
